# SDR ASOA20140913275V

- Difficulty date: September 13, 2014
- Submitted: September 13, 2014
- Operation: Air carrier
- Aircraft: N17185
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450922
- Aircraft time: 19,867 hours, 12,542 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bushing
- Condition: Migrated
- Location: Rudder Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RUDDER II UPPER CENTER HINGE HAS A MIGRATED HAT BUSHING, SECOND FROM TOP.  MAINTENANCE R & R RUDDER II UPPER CENTER HINGE IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
